# SDR I5PA2021081075704

- Difficulty date: August 10, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 62,637 hours, 33,295 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074741
- Part serial: 1058
- Condition: Faulty
- Location: Pilot Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

REF LP 42712 MEL 49-11-01-01 APU PNUEMATIC FUNCTION. REMOVED AND REPLACED PILOT PRESSURE REGULATOR ON LH ENG REF AMM 36-00-23. OPS CHECK OK. MEL CLEARED.
